# SDR ABXA20150703081

- Difficulty date: July 3, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N317CM
- Make and model: Boeing 767338
- Aircraft serial: 24317
- Aircraft time: 92,974 hours, 25,642 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Part number: 313T336079
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 437DB, OTBD ATTACH ANGLE CRACKED.  R & R ATTACH ANGLE, CHANNEL, IAW SRM 51-40-02 PARAGRAPHS 4 & 7.  CRACKED 3", PN 313T3360-79, PART NAME CHANNEL, SN NSN, EXACT FS FROM NAC STATION 421.  ACFT WAS GNDED.
